Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Loose motions, loss of appetite, hyper acidity. Had taken Famtak, librex. What can be done?

Sir I am sufering from hyper acidity and indigesation for last 30 years. Upto 2011 I used to take one Omiparazol capsuls in the night 1 hour before meal. I was alright, but for last 6 months I am suffering from frequent disorder or stomath/loose motion. I consulted local Doctor he prescribed Fametak 40 and Librax and discontinued taking omiparazol. Now loosemotion or disorder of stomach is not so frequent, but now I feel loss of apetite and hyper acidity in spite of consuming two tablets of Famtak 40 and two tablets of librex immediately after meal. What should I donow. Should I again start taking omiparazol and discontinue taking Fametak and librex? I am basically vegetarian, but smooker. I do not take wheat and wheat products.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Thanks for query,
It seems that you might have some chronic infection in GITract.
Go for stool test to know the type of infection.
After report go for treatment accordingly.
Famtak 40 and Omiprazole are same as far as hyper acidity is concerned.
Avoid fried and junk food.
Avoid stress.
Ok and bye.

Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor